# SDR SWAA2014052728351

- Difficulty date: May 10, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N623SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27933
- Aircraft time: 58,491 hours, 46,712 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 65C2621944
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NOSE BEAM CHORD WEB CRACKED AT FSS 267 ABOVE NR 4 SLAT INBD MAIN TRACK.  R & R CHORD IAW EA, SRM, & DWG.
